# SDR DL73S961384

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gpws
- Condition: Inoperative
- Location: Fwd Elect Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION GOT ALL THREE GREEN GEAR DOWN LIGHTS.  AT 200 AGL THE GPWS 'GEAR UNSAFE MODE' SOUNDED AND THREE RED UNSAFE LIGHTS ILLUMINATED.  MISSED APPROACH AND VISUALLY CHECKED GEAR DOWN.  NO GPWS SOUNDED ON THE RUNWAY.  REPLACED LANDING GEAR ACCESS UNIT AND GPWS COMPUTER.  CHECKED PER M/M 32-09-00, LANDING GEAR WARNING CHECKS OK.
